# SDR AALA20160503004

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 2,531 hours, 279 cycles
- System (JASC): 3810 · Potable Water System
- Part: Pump
- Condition: Inoperative
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING FLIGHT NO POTABLE WATER WAS AVAILABLE.  FOUND POTABLE WATER SYS PUMP INOPERATIVE.  R & R POTABLE WATER PUMP IAW AMM 38-10-02. OPS CHECK GOOD.
